J Korean Soc Pediatr Endocrinol Search

CLOSE


Ann Pediatr Endocrinol Metab > Volume 9(1); 2004 > Article
A Case of Antithyroid Drug-Induced Agranulocytosis Treated with Granulocyte Colony-Stimulating Factor (G-CSF) and Methylprednisolone.
Tae Hoon Eom, Hye Jin Jeoun, Sang Min Cho, Min Ho Jung, Byung Kyu Suh, Byung Churl Lee
Abstract
Although rare, agranulocytosis is the most serious, potentially fatal side effect of antithyroid drug. We experienced a 13-year-old girl who developed methimazole-induced agranulocytosis at 1 month after the initiation of treatment. Her granulocyte count recovered after discontinuation of methimazole and treatment with broad spectrum-antibiotics, G-CSF, and methylprednisolone. After recovery from agranulocytosis she was treated with radioiodine ablation therapy. Early detection and proper management of antithyroid drug-induced agranulocytosis is very important.
Keywords: Agranmulocytosis;Methimazole;G-CSF
TOOLS
Share :
Facebook Twitter Linked In Google+
METRICS Graph View
  • 688 View
  • 2 Download
Related articles in APEM


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
#510, DoosanBearstel 381, Gangnam-daero, Seocho-gu, Seoul 06620, Korea
Tel: +82-2-3471-4268    Fax: +82-2-3471-4269    E-mail: kspe.editor@gmail.com                

Copyright © 2019 by Korean Society of Pediatric Endocrinology. All rights reserved.

Developed in M2community

Close layer
prev next